Pacific Journal of Mathematics

The geometry of $p(S^{1})$.

J. R. Quine

Article information

Source
Pacific J. Math., Volume 64, Number 2 (1976), 551-557.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867106

Mathematical Reviews number (MathSciNet)
MR0442203

Zentralblatt MATH identifier
0331.30003

Subjects
Primary: 30A06
Secondary: 14H99: None of the above, but in this section 12D10: Polynomials: location of zeros (algebraic theorems) {For the analytic theory, see 26C10, 30C15}

Citation

Quine, J. R. The geometry of $p(S^{1})$. Pacific J. Math. 64 (1976), no. 2, 551--557. https://projecteuclid.org/euclid.pjm/1102867106


Export citation

References

  • [1] D. A. Brannan, Coefficient regions for unwalent polynomials of small degree, Mathematika, 14 (1967), 165-169.
  • [2] P. J. Davis, The Schwarz Function and its Applications, The Carus Mathematical Monographs, number 17, The Mathematical Association of America, 1974.
  • [3] W. Fulton, Algebraic Curves, W. A. Benjamin, Inc., New York, 1969.
  • [4] M. Koessler, Simple polynomials, Czech. Math. J., 1 (76) (1951), 5-15.
  • [5] M. Krein, On the theory of symmetric polynomials, Rec. Math. Moscow, 40 (1933), 271-283. (Russian-German summary).
  • [6] M. Marden, Geometry of Polynomials, Second Ed., A.M.S., Providence, R.I., 1969.
  • [7] F. Morley and F. V. Morley, Inersive Geometry, Ginn, Boston, 1933.
  • [8] J. R. Quine, On the self-intersections of the image of the unit circle under a polynomial mapping, Proc. Amer. Math. Soc, 39 (1973), 135-140. 9Q univalent polynomials, Proc. Amer. Math. Soc, (to appear).
  • [10] J. R. Quine, Some consequences of the algebraic nature of p(e'), Trans. Amer. Math. Soc, (to appear).
  • [11] R. J. Walker, Algebraic Curves, Princeton University Press, 1950.
  • [12] R. M. Winger, An Introduction to Projective Geometry, D. C. Heath and Co. Publishers,New York, 1923.